# SDR ASAA0946831

- Difficulty date: October 20, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 54,440 hours, 29,644 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 69432331
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SUB THRESHOLD SUPPORT ANGLE BRACKET CRACKED.  REMOVED AND REPLACED SUPPORT ANGLE/BRACKET.
